# SDR COMA0660666

- Difficulty date: November 30, 2006
- Submitted: December 4, 2006
- Operation: Air carrier
- Aircraft: N455CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7592
- Aircraft time: 12,769 hours, 11,543 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP139321
- Part serial: 01288H1189
- Condition: Cracked
- Location: Cockpit
- Part time: 12,769 hours, 11,542 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLIGHT 4945 - EN ROUTE CVG-OKC THE LEFT WINDSHIELD CRACKED, FLIGHT RETURNED TO CVG.  REPLACED THE LEFT WINDSHIELD.
